MathSciNet Relay Station
MathSciNet bibliographic data
MR2526409 (2010d:35301) 35Q53 (35B30 35P25)
Hadac, Martin; Herr, Sebastian; Koch, Herbert Well-posedness and scattering for the KP-II equation in a critical space. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 3, 917–941.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement